American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35P05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] Daniel Lenz and Alexander Teplyaev. Expansion in generalized eigenfunctions for Laplacians on graphs and metric measure spaces. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Juan B. Gil, Thomas Krainer and Gerardo A. Mendoza. Trace expansions for elliptic cone operators with stationary domains. Trans. Amer. Math. Soc. 362 (2010) 6495-6522. MR 2678984.
Abstract, references, and article information   
View Article: PDF

[3] Stefano Pigola, Marco Rigoli and Alberto G. Setti. Existence and non-existence results for a logistic-type equation on manifolds. Trans. Amer. Math. Soc. 362 (2010) 1907-1936. MR 2574881.
Abstract, references, and article information   
View Article: PDF

[4] Erwann Aubry, Jérôme Bertrand and Bruno Colbois. Eigenvalue pinching on convex domains in space forms. Trans. Amer. Math. Soc. 361 (2009) 1-18. MR 2439395.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Peter Kuchment and Yehuda Pinchover. Liouville theorems and spectral edge behavior on abelian coverings of compact manifolds. Trans. Amer. Math. Soc. 359 (2007) 5777-5815. MR 2336306.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] W. N. Everitt, L. Markus and M. Plum. An unusual self-adjoint linear partial differential operator. Trans. Amer. Math. Soc. 357 (2005) 1303-1324. MR 2115367.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Patrick J. Rabier. Asymptotic behavior of the solutions of linear and quasilinear elliptic equations on $\mathbb{R}^{N}$. Trans. Amer. Math. Soc. 356 (2004) 1889-1907. MR 2031045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Carlos E. Kenig, Gustavo Ponce and Luis Vega. Quadratic forms for the 1-D semilinear Schrödinger equation. Trans. Amer. Math. Soc. 348 (1996) 3323-3353. MR 1357398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Matthias Hieber. $L\sp p$ spectra of pseudodifferential operators generating integrated semigroups . Trans. Amer. Math. Soc. 347 (1995) 4023-4035. MR 1303120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Russell M. Brown. The trace of the heat kernel in Lipschitz domains . Trans. Amer. Math. Soc. 339 (1993) 889-900. MR 1134755.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Robert S. Strichartz. Characterization of eigenfunctions of the Laplacian by boundedness conditions . Trans. Amer. Math. Soc. 338 (1993) 971-979. MR 1108614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Vassilis G. Papanicolaou. Almost periodic potentials in higher dimensions . Trans. Amer. Math. Soc. 329 (1992) 679-696. MR 1042290.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Stephen M. Hook. Inequalities for eigenvalues of selfadjoint operators . Trans. Amer. Math. Soc. 318 (1990) 237-259. MR 943604.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Thomas Kappeler. Isospectral potentials on a discrete lattice. III . Trans. Amer. Math. Soc. 314 (1989) 815-824. MR 961624.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Robert Stephen Cantrell and Chris Cosner. On the generalized spectrum for second-order elliptic systems . Trans. Amer. Math. Soc. 303 (1987) 345-363. MR 896026.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Peter Takáč. A formula for the resolvent of $(-\Delta)\sp m+M\sp {2m}\sb q$ with applications to trace class . Trans. Amer. Math. Soc. 303 (1987) 325-344. MR 896025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Qi Huang Yu and Jia Qing Zhong. Lower bounds of the gap between the first and second eigenvalues of the Schr\"odinger operator . Trans. Amer. Math. Soc. 294 (1986) 341-349. MR 819952.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Pierre Degond. Spectral theory of the linearized Vlasov-Poisson equation . Trans. Amer. Math. Soc. 294 (1986) 435-453. MR 825714.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Evans M. Harrell and Roman Svirsky. Potentials producing maximally sharp resonances . Trans. Amer. Math. Soc. 293 (1986) 723-736. MR 816321.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Roger T. Lewis. Singular elliptic operators of second order with purely discrete spectra . Trans. Amer. Math. Soc. 271 (1982) 653-666. MR 654855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Pui Kei Wong. A Sturmian theorem for first order partial differential equations . Trans. Amer. Math. Soc. 166 (1972) 125-131. MR 0294911.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 21 of 21 found      Go to page: 1